MathSciNet Relay Station
MathSciNet bibliographic data
MR1938756 (2003j:32007) 32D10 (32D15)
Jarnicki, Marek; Pflug, Peter An extension theorem for separately holomorphic functions with pluripolar singularities. Trans. Amer. Math. Soc. 355 (2003), no. 3, 1251–1267 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement